# SDR CALA2024011700133

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 76,705 hours, 27,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED RTO DUE TO FWD CARGO DOOR CREW REPORTED FWD CARGO DOOR WARNING LIGHT FLICKERED ON AND OFF AT BEGINNING OF TAKE OFF ROLL. DEFER FWD CARGO DOOR WARNING LIGHT PER MEL 5203D. VERIFIED FWD CARGO DOOR CLOSED AND LOCKED. DEFERRED FWD CARGO DOOR WARNING LIGHT. PLACARD APPLIED.   DOOR INDICATION NORMAL. PERF PSEU BITE TEST. FOUND NO FAULTS. POSSIBLE INT FAULT. REF FIM 52-30 TASK 803.
